| Catalog Number |
EPS07 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 2/12/2026 d4 batch #: unknown d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported by the sales rep that, during an unknown surgery, the tip part came out more than usual and the stopper did not work.This event was found before use.Another device was used to complete the case.There were no adverse consequences to the patient.One device will be returning.No further information is available.Affiliate reference number: (b)(4).Please take photos for japanese customer.
Additional Manufacturer Narrative
(b)(4).Date sent: 3/3/2026.D4 batch #: a98a7c.Corrected data: d4 udi # investigation summary: the product was returned for evaluation.Visual analysis of the returned sample revealed that the device was received with the inner tube detached from the shaft sheath.Due to the condition of the returned device the event reported was confirm.Therefore, functional testing could not be performed, as the shaft could not be connected with the test handle.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.As part of the quality process all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what could have caused this issue.